Klonopin is an especially good medication because it is in the same family but much longer acting, therefore getting off of it is much easier. If it has been effective for you, you should tell your doctor the same things you just told me. If he won't agree, then you may have to consider changing, because it is important to have a good working relationship in order to get help.
Klonopin should not effect your weight. Zoloft does in a fair percentage of people but you may not be effected at all.
lorazapam, valium, chlorazepate, and ativan (another version of lorezepam) are all equally addictive, as they are all benzodiazepines, and they don't "impede" weight loss -- however, antidepressants, of which SSRIs are some (zoloft, prozac, luvox, celexa) can cause weight GAIN, so the zoloft/lorazapam may be a bad combo for you -- have you tried paxil? i used it in combo with chlorazepate, then the paxil "pooped out" on me, unfortunately -- but i used it for 8 years without a single side effect ..
other types of antidepressants all have their own problems with weight gain -- went on effexor but it made me too fat and bloated, now i'm on remeron and constantly hungry ...
so that's the scoop ...
Thak you for the information. I graetly appreciate your inpu
Everyone reacts differently to everything. I've been on ativan and xanax. I'm now on klonopin (longest lasting - less addictive in my opion). All hace curbed my appettite.
I hate to intrude on this specific question here, but I didn't want to pay the $5 to post a question.
I'm a 24 yr old male and for the past 6 years I have suffered with anxiety, panic attacks, and depression of some sort.
I've done just about every test known to man to see what's going on with digestive tract, and why I'm constantly fatiqued.
I have been on many antidepressents but have only made me MUCH MUCH worse. It seems now that my body is rejecting EVERYTHING, including things like caffiene.
I've been out of work for the past year on disability, and now forced onto unemployement. I go to the gym about 5 x's a week and try to play tennis 2-4 x's a week.
I've seeked treatement from therapists, acupucturist, cranialsacrial docs, massage therepists, and even hypnotherapy.
Since my body had such a horrible reaction from the previous antidepressants (Wellbutrin, Celexa, Remeron, and Prozac...and I think even a few more like Butral) I AM EXTREMELY FRIGHTENED to go back on one once again.
I feel like I'm back at square one all over again. No one has been able to help me at all.
Bottom line is, I don't feel depressed, I just feel really fatiqued all the time and mostly sick to my stomach.
I have been tested for just about everything including Chronic Fatique syndrome, Epstein bar, liver, kidney, etc. I've had about 10 CT scans within the past 2 years, and now I'm at the point in my life when the only one that can help me is ME.
I meditate everyday, pratice Qi Gong and Bac Hu.
Any suggestions would be GREATLY appreciated.
Your situation astounds me as it is very close to what I am experiencing. I also have tried many drugs with very limited help. I got so frustrated that I took more and more benxodiazapines and ended up with an adiction problem. I don't Know your specific conditions but with me, I had a high Liver function that had doctors perplexed. I was accused of drinking too much alcohol, taking ilicit drugs (which I do neighther) My physical health deteriorated very badly too with similiar symptyms to yours. I had Chronic broncitis for about 5 months. Eventually I freind recommended to me a naturopath. When he hooked me up to his machine he picked up the same thing I was full of poison. I was refered to a doctor who specialises in both areas of medicine. Turned out I had Chemical poisoning which affects the nervous system. No wonder I felt so awfull. I am now on a detox diet. It so far has cleared my chest amd stomach and I have more energy. also ask your doctor about vitamin b injections. They helped me a lot with my fatigue. I also have a serious underactive Thyroid which of course didn't help anything so I started medication two days ago. I hope this helps,hang in there. If you want anymore info just let me know